# SDR CA000801007

- Difficulty date: July 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 6,928 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 70061L275W210A
- Condition: Leaking
- Location: Xmsn Oil
- Component: Transmission, Bell, 212040001141
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING THE ENGINEER NOTICED OIL ON THE BELLY OF THE AIRCRAFT. UPON INVESTIGATION HE FOUND A PIN HOLE IN THE OIL LINE.
